MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #3 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #3 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5531-G-309
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: triathlon prim tib baseplate - cemented; 5520-b-300 ;kenaa.Unknown_femoral component.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding pain is reported involving triathlon insert.The event was not confirmed.Method & results: product evaluation and results- product inspection - material analysis, functional and dimensional inspections could not be performed as the device was not returned.Visual inspection - the reported device was not returned however photographs were provided for review.The photographs show a recently explanted device with nothing remarkable to report.Clinical review: no medical records were received for review with a clinical consultant.Product history review: indicated all devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: an event regarding pain is reported involving triathlon baseplate.The event was not confirmed.The exact cause of the event could not be determined because insufficient information was provided.Further information is needed to complete the investigation for determining its root cause.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
It was reported that the patient's right knee was revised due to pain.A size 3 triathlon tibial baseplate, 3 x 9 cs insert, and unknown femoral component were revised.Rep confirmed that other than the explant pictures and revision usage sheet, no further information would be released by the hospital or surgeon.

Brand Name
X3 TRIATHLON CS INSERT #3 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11490347
Report Number0002249697-2021-00453
Device Sequence Number2869528
Product Code MBH
UDI-Device Identifier07613327045727
UDI-Public07613327045727
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model Number5531-G-309
Device Catalogue Number5531G309
Device Lot NumberLDU968
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/17/2021
Initial Report FDA Received Date03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR
Patient Weight78